# SDR 2002F00491

- Difficulty date: April 9, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BC10020004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5819 - CVG-PHL - DUIRNG OVERNIGHT MAINTENANCE NOTED THAT ONE CABIN EMERGENCY FLOOD LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FLOOD LIGHT.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
